# SDR SWIA200616539

- Difficulty date: January 6, 2006
- Submitted: April 13, 2006
- Operation: Air carrier
- Aircraft: N906SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7510
- Aircraft time: 12,548 hours, 10,739 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Cracked
- Location: Intercostal
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EQUIPMENT COMP, INTERCOSTAL CLIPS ARE CRACKED, LT & RT, FS 621.00 - FS 625.00, STR 14L & STR 14R.  ITEM FOUND AT C-CHECK INSPECTION.  CLIPS REPLACED IAW CRJ REO 601R-53-61-100 REV NC AND REO 601R-53-61-422 REV NC.
